# SDR DALA2023080706377

- Difficulty date: August 4, 2023
- Submitted: August 7, 2023
- Operation: Air carrier
- Aircraft: N321US
- Make and model: Airbus A320-211
- Aircraft serial: 262
- Aircraft time: 92,620 hours, 43,468 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3221 AFT ATTENDANT OXY PANEL LATCH BROKEN. CORRECTIVE ACTION: REPLACED ATTENDANT PSU. OPS CHECK GOOD. (2901692)
